| Model Number |
8881850510 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that they had multiple reports from one department of an issue with the magellan safety needle.It was reported that the needle was protruding from safety plastic.Additionally, it was reported that there is a hole that the needle comes through on the top.They do not feel it is the technique of the nurse yet more a safety concern due to how this product is made.
Additional Manufacturer Narrative
The device history record (dhr) for lot 24h002 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Unused samples were returned for evaluation however the reported issue was not able to be duplicated.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.